I recently started Lithium, and I feel absolutely AWFUL! Does this go away after awhile? I can barely function, it's like I have no muscles in my legs and I am so very tired and I am just TIRED! PLEASE SOMEONE TELL ME WHAT I SHOULD DO! I went to the emergency room to check my levels and they were just slightly elevated they gave me an IV and my Psych lowered my dose, but I can't eat without taking phenergan and the doctors keep putting me out of my classes telling me I just need to rest and let the medicine take its course but I can't go on like this! Please can someone give me some advice?
Posts You May Be Interested In
Hi everyone....I’ve asked this question awhile ago but with so many new people here since, I thought I’d ask it again..,There is something that I've wondered about on occasion so I'm finally going to ask the question. I know some of you by name and some by the name that you created. What I wonder is.....what does your username mean? You don't have to answer if you don't want to but I'm sure a...
Please forgive the intrusion.For many years DS was plagued by someone who would get people to talk about their sexual abuse as a child posing as someone who had suffered abuse, or as a parent of someone who had been abused or even as a counsellor. Banned many times, I think unfortunately they are back on DS right now.If you have any concerns, please do not confront them directly - you can let me...